Advertisement

On homogenization problems

  • O. A. Oleinik
Conference paper
Part of the Lecture Notes in Physics book series (LNP, volume 195)

Keywords

Weak Solution Asymptotic Expansion Linear Elasticity Homogenization Problem Elasticity System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N.N.Bogolyubov, On some statistical methods in mathematical physics. Acad. Nauk Ukrain. SSR, L'vov, 1945, MR 8-37.Google Scholar
  2. 2.
    S.Poisson, Seconde memoire sur la theorie du magnetisme, Mèm. De l'Acad. de France 1882, 5.Google Scholar
  3. 3.
    J.C. Maxwell, Electricity and Magnetism, vol.1, Clarendon Press, Oxford, 1892.Google Scholar
  4. 4.
    W.R.Rayleigh, On the influence of obstacles arranged in rectangular order upon the properties of a medium. Phys.Mag.34 (1892), 241, 481.MATHGoogle Scholar
  5. 5.
    A.Bensoussan, J.L.Lions, G.Papanicolaou, Asymptotic analysis for periodic structures North Holland, Amsterdam, 1978.MATHGoogle Scholar
  6. 6.
    J.L.Lions, Some methods in the mathematical analysis of systems and their control, Science Press, Beijing, China, Gordon and Breach Inc. New York, 1981.MATHGoogle Scholar
  7. 7.
    E.Sanchez-Palencia, Non-homogeneous media and vibration theory, Lecture Notes in Physics, 127, Springer Verlag, 1980.Google Scholar
  8. 8.
    S.M. Kozlov, O.A. Oleinik, V.V. Zhikov, Kha T'en Ngoan, Averaging and G-convergence of differential operators, Russian Math. Surveys, 34:5 (1979), 69–147.CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    S.M. Kozlov, O.A. Oleinik, V.V. Zhikov, On G-convergence of parabolic operators, Russian Math. Surveys, 36:1 (1981).ADSMATHMathSciNetGoogle Scholar
  10. 10.
    E. De Giorgi, S. Spagnolo, Sulla convergenca degli integrali dell' energia per operatori ellittici del 2 ordine, Boll. Un. Mat. Ital. (4), 8 (1973) 391–411, MR 50 880.MATHMathSciNetGoogle Scholar
  11. 11.
    S.Spagnolo, Convergence in energy for elliptic operators, Proc. third Sympos. Numer. Solut. Partial differential equations, College Park, Md., (1976), 469–498.Google Scholar
  12. 12.
    P. Marcellini, Convergence of second order linear elliptic operators, Boll. Un. Mat. Ital., B(5) 15 (1979).MATHMathSciNetGoogle Scholar
  13. 13.
    S.M.Kozlov, Asymptotics at the infinity for fundamental solutions of equations with almost periodic coefficients, Vestnik Mosc. Univ. ser. 1, Mat., Mech. no 4, 1980, 11–16.Google Scholar
  14. 14.
    S.M. Kozlov, Asymptotics of fundamental solutions of divergent second order equations, Matem. Sbornik, 113:2, (1982), 302–323.ADSMATHGoogle Scholar
  15. 15.
    O.A.Oleinik, V.V.Zhikov, On the homogenization of elliptic operators with almost periodic coefficients In “Proceedings of the International meeting dedicated to Prof. Amerio”, Milano, 1983.Google Scholar
  16. 16.
    S.M. Kozlov, O.A. Oleinik, V.V. Zhikov, Homogenization of parabolic operators. Trudi Mosc. Mat. Ob. v.45, 182–236, (1982).MATHGoogle Scholar
  17. 17.
    S.M. Kozlov, O.A. Oleinik, V.V. Zhikov, Theorems on the homogenization of parabolic operators, Dokl. Akad. Nauk SSSR, 260:3, (1981).MATHGoogle Scholar
  18. 18.
    S.M.Kozlov O.A.Oleinik, V.V.Zhikov, Sur l'homogeneisation d'operateurs differentiels paraboliques a coefficients presque-periodiques, C.R.Acad Sc. Paris t.293, ser.1 (1981) 245–248.Google Scholar
  19. 19.
    S.M. Kozlov, O.A. Oleinik, V.V. Zhikov, Homogenization of parabolic operators with almost periodic coefficients. Mat. Sbornik, 117:1 (1982), 69–85.MATHGoogle Scholar
  20. 20.
    O.A.Oleinik, Homogenization of differential operators. In “Proceedings of the Conference held in Bratislava, 1981, Teubner-Texte zur Mathematik Band 47, Leipzig, 1982, 284–287.Google Scholar
  21. 21.
    O.A.Oleinik, V.V.Zhikov, On homogenization of the elasticity system with almost periodic coefficients, Vestn. Mosc. Univ., ser.1, Mat., Mech.,, 1982, no 6, 62–70.Google Scholar
  22. 22.
    O.A. Oleinik, G.P. Panasenko, G.A. Yosifian, Homogenization and asymptotic expansions for solutions of the elasticity system with rapidly oscillating periodic coefficients, Applicable Analysis, (1983), v.15, no 1-4, 15–32.CrossRefMATHMathSciNetGoogle Scholar
  23. 23.
    O.A. Oleinik, G.P. Panasenko, G.A. Yosifian, Asymptotic expansion of a solution of the elasticity system with periodic rapidly oscillating coefficients, Dokl. AN SSSR, (1982), v.266, no 1, 18–22Google Scholar
  24. 24.
    O.A. Oleinik, G.P. Panasenko, G.A. Yosifian, Asymptotic expansion for solutions of the elasticity system in perforated domains, Matem. Sbornik, (1983), v.120, no 1. 22–41.MATHGoogle Scholar
  25. 25.
    O.A. Oleinik, G.A. Yosifian, An estimate for the deviation of the solution of the system of elasticity in a perforated domain from that of the averaged system, Russian Mathem Surveys, v.37, no 5, (1982), 188–189.ADSCrossRefGoogle Scholar
  26. 26.
    O.A. Oleinik, A.S. Shamaev, G.A. Yosifian, Homogenization of eigenvalues of a boundary value problem of the theory of elasticity with rapidly oscillating coefficients, Sibirsk. Matem. Journ., (1983) v.24, no 5, 50–58.Google Scholar
  27. 27.
    O.A.Oleinik, A.S.Shamaev, G.A.Yosifian, Homogenization of eigenvalues and eigenfunctions of the boundary value problem of elasticity in a perforated domain. Vestnik Mosc. Univ., ser.1, Mat., Mech.,, 1983, no 4, 53–63.Google Scholar
  28. 28.
    O.A.Oleinik, A.S.Shamaev, G.A.Yosifian. On the convergence of the energy, stress tensors and eigenvalues in homogenization problems of elasticity. Zeitschrift für Angew. Math. Mech., (1984)Google Scholar
  29. 29.
    O.A.Oleinik, A.S.Shamaev, G.A.Yosifian, On the convergence of the energy, stress tensors and eigenvalues in homogenization problems arising in elasticity, Dokl. AN SSSR, 1984Google Scholar
  30. 30.
    O.A. Oleinik, G.A. Yosifian, On the asymptotic behaviour at infinity of solutions in linear elasticity, Archive Rat. Mech. and Analysis, 1982, v.78, 29–53.ADSCrossRefMATHMathSciNetGoogle Scholar
  31. 31.
    L.Tartar, Homogenization, Cours Peccot au College de France. Paris, 1977.Google Scholar
  32. 32.
    J.L. Lions, Asymptotic expansions in perforated media with a periodic structure, The Rocky Mountain Journ. of Math., 1980, v.10, no 1, 125–140.CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • O. A. Oleinik
    • 1
  1. 1.Moscow UniversityMoscowRussia

Personalised recommendations